# SDR AALA202406216817

- Difficulty date: May 29, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 35,175 hours, 15,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Bs 767-787 Lbl26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL FROM STA 767 TO STA 787, RBL 26. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
